# SDR HALA2010061000251

- Difficulty date: June 10, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24258
- Aircraft time: 91,594 hours, 17,596 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Guard
- Condition: Damaged
- Location: Test Switch
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS- DUCT LEAK INDICATION ON BOTH SIDES ON O/H PNEUMATIC CONT PANEL & L&R STRUT DUCT LEAK ON EICAS.  ACCOMPLISHED WIRING CHECK IAW WDM 26-18-12 FOUND STRUT TEST SWITCH GUARD SPRING WAS HITTING SWITCH ON TEST POSITION. REPOSITIONED SWITCH GUARD SPRING & POSITIONED SWITCH TO NORMAL POSITION. OPS TEST OK IAW FIM 28-18-00.
